# SDR CALA2015041393522

- Difficulty date: April 8, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 83,160 hours, 24,588 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STABILITY STRAP REPAIR CRACKED AT BS 365.25, LBL 25.5.  REPAIRED CABIN FLOORBEAM STABILITY STRAP BS 365.5, LBL 25.5 IAM SRM 53-00-51 REPAIR 13.
